# SDR CALA0001955

- Difficulty date: December 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN L-1 DOOR FORWARD LOWER CORNER ANGLE. THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-30-8.
